New proofs of some theorems in the topology of plane sets of points

Ilja Černý

Časopis pro pěstování matematiky (1964)

  • Volume: 089, Issue: 2, page 219-235
  • ISSN: 0528-2195

How to cite

top

Černý, Ilja. "Nové důkazy některých vět z topologie roviny." Časopis pro pěstování matematiky 089.2 (1964): 219-235. <http://eudml.org/doc/19278>.

@article{Černý1964,
author = {Černý, Ilja},
journal = {Časopis pro pěstování matematiky},
keywords = {topology},
language = {cze},
number = {2},
pages = {219-235},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Nové důkazy některých vět z topologie roviny},
url = {http://eudml.org/doc/19278},
volume = {089},
year = {1964},
}

TY - JOUR
AU - Černý, Ilja
TI - Nové důkazy některých vět z topologie roviny
JO - Časopis pro pěstování matematiky
PY - 1964
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 089
IS - 2
SP - 219
EP - 235
LA - cze
KW - topology
UR - http://eudml.org/doc/19278
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.